• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 186
   School of Mathematics
  Title: Some infinite families of large sets of t-designs
  Author(s): B. Tayfeh-Rezaie
  Status: Published
  Journal: J. Combin. Theory Ser. A
  Vol.: 87
  Year: 1999
  Pages: 239-245
  Supported by: IPM
  Abstract:
A set of necessary conditions for the existence of a large set of t-designs, LS[N](t,k,v) is N|((vi) || (ki)) for i=0,1,…,t. We show that these conditions are sufficient for N=3, t=2,3 or 4, and k ≤ 8.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right